# SDR DXTA2021112252250

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 11,163 hours, 8,497 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 991203612
- Part serial: 0825758
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE DETECTION LIGHT: THE LEFT ENG FIRE PUSH LIGHT INTERMITTENTLY AND DIMLY FLASHED DURING FLIGHT MULTIPLE TIMES DURING THE SHORT 15 MIN FLIGHT. CLEAR AIR AT 3000 FEET. NO OTHER ABNORMALITIES WERE OBSERVED // SIGNOFF //REMOVED LEFT COWLINGS INSPECTED FIRE SENSOR IAW MODEL 560XL MM 26-11-00 NO DEFECTS NOTED INSTALLED COWLINGS IAW MODEL 560XL MM 71-11-00. REMOVED FIRE DETECTOR P/N:9912036-12 S/N:0825-758 INSTALLED NEW CUSTOMER SUPPLIED FIRE DETECTOR P/N:9912036-12 S/N:2125-553 IAW MODEL 560XL MM 26· 11-02 PERFORMED OPS CHECK IAW MODEL 560XL MM 26-11-00 OPS CHECK GOOD NO DEFECTS NOTED.
